Journal article icon

Journal article

TRANSFER MATRIX FOR 2-DIMENSIONAL ISING MODEL

Publication status:
Published

Actions


Authors


ABRAHAM, D More by this author
Journal:
STUDIES IN APPLIED MATHEMATICS
Volume:
50
Issue:
1
Pages:
71-and
Publication date:
1971
ISSN:
0022-2526
URN:
uuid:2e84857f-aad9-49f7-8ea0-4c3e7d70a43a
Source identifiers:
24196
Local pid:
pubs:24196

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP